# SDR QXEA200701624

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 15,468 hours, 15,358 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2367: Y/D DISENGAGED IN CLIMB WITH FLASHING MESSAGES ON PFD'S. A/P WAS NOT ENGAGED AT THE TIME.  CLEARED MESSAGES PER E/A CHECKLIST.  ENGAGED A/P, Y/D WORK NORMAL.  MAINTENANCE CLEANED SCREEN ON IOP BOX AND RE-RACKED NR 1 FGM.  C/W CAT 3 CHECK IAW MTC 6221101 WITH NO DEFECTS.  ALSO C/W Y/D CHECK IAW AMM 22-11-36-710-801 WITH NO DEFECTS.  A/C REMAINS CAT 3.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
